Analysis of stochastic cycles in the chen system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

27 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1439-1450
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume20
Issue number5
Publication statusPublished - May 2010

Abstract

We study the stochastically forced Chen system in its parameter zone under the transition to chaos via period-doubling bifurcations. We suggest a stochastic sensitivity function technique for the analysis of stochastic cycles. We show that this approach allows to construct the dispersion ellipses of random trajectories for any Poincaré sections, and these ellipses reflect the essential features of a spatial arrangement of random trajectories near deterministic cycles. For the Chen system, we demonstrate a growth of stochastic sensitivity of the forced cycles under transition to chaos. © 2010 World Scientific Publishing Company.

Research Area(s)

  • Chen system, cycle, stochastic sensitivity, stochastic system

Citation Format(s)

Analysis of stochastic cycles in the chen system. / Bashkirtseva, Irina; Chen, Guanrong; Ryashko, Lev.

In: International Journal of Bifurcation and Chaos, Vol. 20, No. 5, 05.2010, p. 1439-1450.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review